# SDR DL764030004

- Difficulty date: January 2, 2003
- Submitted: January 15, 2003
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 7,016 hours, 2,952 cycles
- Engine: Ge CF680
- Engine time: 4,651 hours, 1,832 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Blade
- Condition: Damaged
- Location: Nr 2 Engine
- Part time: 4,651 hours, 1,832 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORKING MSU TO BORESCOPE THE NR 2 ENGINE DUE TO PARAMETERS SHIFTING (N2 F/F & EGT UP).  ATL BORESCOPE TEAM FOUND THE 6TH STAGE HPC HAD BLADE TIPS MISSING AND THE 12TH STAGE HPC HAD BLADES WITH TEARS IN THE MID BLADE AREA.  FOUND BOTH AREAS TO BE OUT THE ALLOWABLE MM IN SERVICE DAMAGE LIMITS.  ENGINE CHANGE IN PROGRESS.
